Renegade member accuses Benzo Buddies of being a cult

Re: Mclean's Hospital Boston MA
« Reply #53 on: July 25, 2017, 04:46:11 pm »

[Buddie]

Quote from: [Buddie] on July 25, 2017, 02:48:46 pm
Quote from: [Buddie] on July 25, 2017, 02:26:48 pm
I am just looking for a doctor or two to help me in my journey with this challenging problem.

I think people on this thread are reading a lot of their own experiences into a very benign internet article.

The link you posted is not a benign internet article.

It is a sales pitch from McLean Hospital. Please reread it.

http://www.mcleanhospital.org/news/2016/08/02/tapering-addictive-therapies

[…],

Really?? It’s just an article. Not advertised on Twitter or YouTube or anything else.

Just a stupid article that I had to dig to find for after numerous upon numerous attempts on Google search.

I already talked to a doctor there that said you shouldn’t do more that a cut of 10% and that you can do liquid titration.

People here are a little overboard. Now I can see where the claims that this place is a cult are coming from (probably some upset ex-members).

The article does not say it’s going to be easy. Please show me where that is implied.

Oy vay! I’m starting to think this is a misery loves company forum and I really just came here for some help — not to be talked in to more symptoms than I already have.

Ugh!!!!!!!!!!!!!!!!!!!!!!!!!!! 
« Last Edit: July 25, 2017, 04:58:52 pm by [Buddie] »

Benzo Buddies ghouls gang up on member who suggested going to a doctor

Please people consider how you respond to others
« on: July 26, 2017, 05:27:46 pm »

[Buddie]

Hi all,

I put some post up the other day as I was hopeful that I might find a therapist at McLean’s Hospital. However some found it a purpose to rail against doctors and everything else. I would like to ask you that if somebody is new to please take a more gentle attitude hair is how I feel today

Thank you for everybody who bashed this thread. I came on this board for help and I really thought that my post was benign.

I was attacked or I should say my post was attacked very viciously and it sent me into a conflict which really helped to worsen my withdrawal. I am already all alone people should really consider what they are saying to somebody especially if they are new to this board. I am in a headlong depression and am extremely alone I didn’t need this.

Ashton taper failing but thank God addict has place to indulge in self-pity

Feel hopeless
« on: July 21, 2017, 11:32:44 am »

[Buddie]

The withdrawals got to me too much yesterday so I took a rescue dose of 10mg valium. I felt better the rest of the day but now I feel like a failure. I don’t know what I did to my taper schedule and where to go from here. Even when I make small cuts and hold I still feel sick. I think I’m going to die every day. I just want to give up. I have no life and haven’t left my house in 2 months, I can’t talk to anyone, I’m useless. I can’t even go outside. I question why I’m even doing this when I was doing so well on the valium. I do want to stop. I need some support from people who understand. Thank God for this forum.

FDA MedWatch Program campaign failing, only 277 kooks fill out complaints to date

“277 reports may not be enough!” – panicked Benzo Buddies member

Benzo Buddies claims to have 33,085 members yet can’t rouse a paltry 1% of them to fill out a complaint to the FDA. The tiny, secret Facebook groups have perhaps 2000 members combined (most join multiple groups in order amplify the self-pity they can wallow in everyday as they talk about how bottled water can send them into a wave) but despite hounding by zealots can’t get more than a handful of their members to do this.

Members terrorized by cult beliefs

Fear
« on: April 18, 2017, 04:04:20 pm »

[Buddie]

When does the fear ever subside? Every day has been different. Sometimes, I’ll awaken and I’ll be experiencing high crying episodes then other days, I feel fearful-where nothing “feels” the same. I can’t make a routine because it feels so “off” and different. It is truly the scariest thing; feels as if I’ve had a stroke. What can you do but rest in it? I don’t even know how to cope…

Re: Fear
« Reply #1 on: April 18, 2017, 05:23:36 pm »

[Buddie]

I experience terror-not fear mostly in bed at night to the point i couldnt sleep until sunrise and could see the light. I was on a much higher dose then you were for a linger period of time. The terror subsided at around 5-6 months and is gone now at 11 months. I prayed all night long to combat the terror. Good luck.